| Model Number |
IPN046311 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
We still observed leaks at the level of the plunger of the lor syringe.The leaks occurred over the level of 6 ml.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).A device history record review was performed on the lor syringe with no relevant findings.The customer reported the lor syringe leaked.The customer returned one empty kit with one 10ml plastic lor syringe.The syringe was visually examined.Visual examination of the syringe revealed that the syringe appears typical with no observed defects or anomalies.The returned sample was returned to the supplier ((b)(4)) for function testing.According to the supplier, no leak was found with the returned syringe.A design history review was performed for part # kz-05501-002 as a part of this complaint investigation.Per eco-057562 (released 12-mar-2020), supplier ((b)(4)) made the following changes: (b)(4).These effective changes did impact product design and material.It should be noted, the returned lor syringes were from the new design.The returned sample was returned to the supplier ((b)(4)) for functional testing.No issues were found with the returned sample.The reported complaint of the lor syringe leaking could not be confirmed based on the sample received.The returned lor syringe was returned to the supplier ((b)(4)) for functional testing where no issues were found.A device history record review was performed on the lor syringe with no evidence to suggest a manufacturing related issue.Based on the supplier's results, no issues were found with the returned sample.No further action is required at this time.